So I have been taking the trametinib for two weeks now and I thought I would post a little update.
The first couple of days I felt really sick shortly after taking it. I have to take it at the same time every day on an empty stomach with a full glass of water.
The sickness has settled down but I have had loose bowels over the weekend. It seems that I can't have regular bowel movements any more its either one extreme or the other. I did take some Imodium then I didn't go for a couple of days. I was feeling a big bunged up so tried some docusate within 5 mins I was running to the toilet (it can't be the docusate it doesn't work that fast). Otherwise so far no rashes and no vision problems.
I have my first blood test tomorrow so I have had to gradually change the time I take my tablets as it has to be at least 4 hrs after. I have another heart scan in a couple of weeks then first follow up with the doctor.